Volume 21, issue 6 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Minimal surfaces with arbitrary topology in $\mathbb H^2\times \mathbb R$

Baris Coskunuzer

Algebraic & Geometric Topology 21 (2021) 3123–3151
Bibliography
1 P Collin, H Rosenberg, Construction of harmonic diffeomorphisms and minimal graphs, Ann. of Math. 172 (2010) 1879 MR2726102
2 B Coskunuzer, H–surfaces with arbitrary topology in hyperbolic 3–space, J. Geom. Anal. 27 (2017) 1211 MR3625148
3 B Coskunuzer, Asymptotic plateau problem in 2 × , Selecta Math. 24 (2018) 4811 MR3874705
4 B Coskunuzer, Asymptotic plateau problem in 2 × : tall curves, preprint (2020) arXiv:2006.01669
5 B Coskunuzer, W H Meeks III, G Tinaglia, Non-properly embedded H–planes in 2 × , Math. Ann. 370 (2018) 1491 MR3770172
6 H Federer, Geometric measure theory, 153, Springer (1969) MR0257325
7 L Ferrer, F Martín, W H Meeks III, Existence of proper minimal surfaces of arbitrary topological type, Adv. Math. 231 (2012) 378 MR2935393
8 L Hauswirth, B Nelli, R Sa Earp, E Toubiana, A Schoen theorem for minimal surfaces in 2 × , Adv. Math. 274 (2015) 199 MR3318149
9 L Hauswirth, H Rosenberg, Minimal surfaces of finite total curvature in × , Mat. Contemp. 31 (2006) 65 MR2385437
10 B R Kloeckner, R Mazzeo, On the asymptotic behavior of minimal surfaces in 2 × , Indiana Univ. Math. J. 66 (2017) 631 MR3641488
11 F Martín, R Mazzeo, M M Rodríguez, Minimal surfaces with positive genus and finite total curvature in 2 × , Geom. Topol. 18 (2014) 141 MR3158774
12 F Martín, M M Rodríguez, Non-simply connected minimal planar domains in 2 × , Trans. Amer. Math. Soc. 365 (2013) 6167 MR3105746
13 F Martín, B White, Properly embedded, area-minimizing surfaces in hyperbolic 3–space, J. Differential Geom. 97 (2014) 515 MR3263513
14 L Mazet, M M Rodríguez, H Rosenberg, The Dirichlet problem for the minimal surface equation, with possible infinite boundary data, over domains in a Riemannian surface, Proc. Lond. Math. Soc. 102 (2011) 985 MR2806098
15 B Nelli, H Rosenberg, Minimal surfaces in 2 × , Bull. Braz. Math. Soc. 33 (2002) 263 MR1940353
16 B Nelli, R Sa Earp, W Santos, E Toubiana, Uniqueness of H–surfaces in 2 × , |H|≤1 2, with boundary one or two parallel horizontal circles, Ann. Global Anal. Geom. 33 (2008) 307 MR2395188
17 M Rodríguez, G Tinaglia, Nonproper complete minimal surfaces embedded in 2 × , Int. Math. Res. Not. 2015 (2015) 4322 MR3356755
18 R Sa Earp, E Toubiana, An asymptotic theorem for minimal surfaces and existence results for minimal graphs in 2 × , Math. Ann. 342 (2008) 309 MR2425145